Leaflet: information for the user
Termalgin 650 mg tablets
Paracetamol
Read this leaflet carefully before you start taking this medicine, as it contains important information for you
Follow exactly the administration instructions for this medicine contained in this leaflet or those given by your doctor, pharmacist or nurse.
Paracetamol is effective in reducing pain and fever.
This medication is used in adults and adolescents 14 years of age and older for symptomatic relief of occasional mild to moderate pain, such as headache, toothache, muscle pain (muscle cramps) or back pain (lumbago), as well as in febrile states.
Consult a doctor if the fever worsens or persists after 3 days of treatment or if the pain lasts for 5 days.
Do not take Termalgin
Warnings and precautions
Consult your doctor, pharmacist, or nurse before starting to take Termalgin.
- Avoid taking this medication with other medications that contain paracetamol, such as cold and flu medications, as high doses may cause liver damage. Do not take more than one medication that contains paracetamol without consulting your doctor
Inform your doctor immediately if:
Interference with analytical tests
Inform your doctor if you are to undergo any analytical tests (including blood, urine, etc. tests) as this medication may alter the results.
Children
Due to the amount of paracetamol it contains, children (under 12 years) cannot take this medication
Termalgin with other medications
Inform your doctor or pharmacist that you are taking, have taken recently, or may need to take any other medication, including those purchased without a prescription.
In particular, if you are using any of the following medications, as it may be necessary to modify the dose of one of them or interrupt treatment:
Termalgin with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc. per day) may cause liver damage. |
The taking of this medication with food does not affect its effectiveness.
Pregnancy and breastfeeding
.
If you are pregnant or breastfeeding, or think you may be pregnant, or plan to become pregnant, consult your doctor or pharmacist before using this medication.
In case of need, Termalgin can be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever does not decrease or if you need to take the medication more frequently.
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of this medication on the ability to drive and operate machinery is negligible or insignificant.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor, pharmacist or nurse. In case of doubt, ask your doctor or pharmacist.
The recommended dose is:
Adults and adolescents aged 14 to 18 years:
Take 1 tablet every 4-6 hours as needed, up to a maximum of 4 tablets per day.Do not take more than 3 grams of paracetamol in 24 hours.
Patients with liver disease:
Before taking this medication, you must consult your doctor.
You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
You should not take more than 2 grams (3 tablets) of paracetamol in 24 hours, divided into 3 doses.
Patients with kidney disease:
Before taking this medication, you must consult your doctor.
Due to the dose, 650 mg of paracetamol, these patients should not take this medication.
How to take
This medication is administered orally.
The tablets should be swallowed whole or broken with the help of some liquid. Do not exceed the established dose and always take the smallest effective dose. The medication should be used for the shortest possible time.
The taking of this medication is subject to the appearance of pain or fever. As these disappear, treatment should be discontinued.
It should be avoided to use high daily doses of paracetamol for prolonged periods of time, as the risk of suffering adverse effects such as liver damage increases.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, treatment should be interrupted and your doctor consulted.
Use in children and adolescents
This medication is for exclusive use in adults and adolescents aged 14 and over. Children and adolescents under 14 years old should not take this medication.
If you take more Termalgin than you should
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice) and abdominal pain.
If you have taken an overdose, you should immediately go to a medical center, due to the risk of liver failure, even if you do not notice the symptoms, as they often do not appear until 3 days after the overdose, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the overdose of the medication.
Patients undergoing treatment with barbiturates or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, immediately go to a medical center or call the Toxicological Information Service (phone: 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to take Termalgin
Do not take a double dose to compensate for the missed doses.
Like all medicines, Termalgin may cause side effects, although not everyone will experience them.
The possible side effects of Termalgin are:
Rare side effects, which may affect up to 1 in 1,000 people:unpleasantness, hypotension (low blood pressure), and increased levels of transaminases in the blood.
Very rare side effects, which may affect up to 1 in 10,000 people: kidney diseases, cloudy urine, Severe skin reactions have been reported, including allergic dermatitis (including skin rash, angioedema, and Stevens-Johnson syndrome), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Liver function impairment. Paracetamol can damage the liver when taken in high doses or prolonged treatments. Bronchial spasm in patients allergic to aspirin and other nonsteroidal anti-inflammatory drugs (NSAIDs).
Unknown frequency (cannot be estimated with available data): headache induced by analgesic abuse, A severe disease that can make the blood more acidic (designated metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Stop taking this medicine and talk to a doctor immediately if:
-You experience allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat, or face.
-You suffer from a skin eruption or peeling, or ulcers in the mouth.
-You have previously experienced breathing problems with aspirin or NSAIDs, and experience a similar reaction with this medicine.
-You experience bruising or unexplained bleeding.
These reactions are rare.
Paracetamol can damage the liver when taken in high doses or prolonged treatments.
If you experience side effects, consult your doctor, pharmacist, or nurse, even if they are side effects that do not appear in this leaflet.
Reporting of side effects:
If you experience any type of side effect, consult your doctor or pharmacist, even if it is possible side effects that do not appear in this leaflet. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging afterExpiration Date. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at your pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
The active principle is paracetamol. Each tablet contains 650 mg of paracetamol.
Appearance of Termalginand content of the packaging
White, oblong, scored tablets, packaged in boxes of 20 tablets.
Marketing Authorization Holder
Haleon Spain, S.A.
Parque Tecnológico de Madrid, Calle de Severo Ochoa, 2
28760 Tres Cantos, Madrid - Spain
Responsible for Manufacturing
LUSOMEDICAMENTA Sociedade Técnica Farmacêutica, S.A.,
Estrada Consiglieri Pedroso, 69-B, Queluz
2730-055 Barcarena
Portugal
Last review date of this leaflet:January 2025
The detailed and updated information of this medicine is available on the website of the Spanish Agency of Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.